# SDR SWIA2020021848574

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR HINGE HALF ON FUSELAGE HAS SEVERAL HINGE LUGS WITH ELONGATED HINGE PIN HOLES AT FWD AND AFT ENDS OF HINGE HALF, FAILED NO-GO GAUGE TOOL # TUC8495.   (C-CHECK) RO 2/14/2020   REPLACED PASSENGER DOOR HINGE HALF ON FUSELAGE REF BOMBARDIER DRAWING, AND CRJ900 SRM. LEAK CHECK GOOD.
